Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 592483, 20 pages
http://dx.doi.org/10.1155/2013/592483
Research Article

Stability Analysis for Neutral Delay Markovian Jump Systems with Nonlinear Perturbations and Partially Unknown Transition Rates

Department of Auto, School of Information Science and Technology, University of Science and Technology of China, Anhui 230027, China

Received 1 May 2013; Accepted 13 June 2013

Academic Editor: Shao-Ming Fei

Copyright © 2013 Xinghua Liu and Hongsheng Xi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yonggui Kao, Changhong Wang, Jing Xie, and Hamid Reza Karimi, “New delay-dependent stability of Markovian jump neutral stochastic systems with general unknown transition rates,” International Journal Of Systems Science, vol. 47, no. 11, pp. 2499–2509, 2016. View at Publisher ยท View at Google Scholar